Skip to main content

Research Repository

Advanced Search

Noncommutative Standard Modelling

Khoze, Valentin V.; Levell, Jonathan


Jonathan Levell


Khoze, V. V., & Levell, J. (2004). Noncommutative Standard Modelling. Journal of High Energy Physics, 9, 19-

Journal Article Type Article
Publication Date 2004
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 9
Pages 19-
Publisher URL